9 Publications

Mark all

[9]
2019 | Journal Article | IST-REx-ID: 6511   OA
Bao Z, Erdös L, Schnelli K. Local single ring theorem on optimal scale. Annals of Probability. 2019;47(3):1270-1334. doi:10.1214/18-AOP1284
View | DOI | Download (ext.) | arXiv
 
[8]
2017 | Journal Article | IST-REx-ID: 1528   OA
Bao Z, Erdös L. Delocalization for a class of random block band matrices. Probability Theory and Related Fields. 2017;167(3-4):673-776. doi:10.1007/s00440-015-0692-y
View | Files available | DOI
 
[7]
2017 | Journal Article | IST-REx-ID: 733   OA
Bao Z, Erdös L, Schnelli K. Convergence rate for spectral distribution of addition of random matrices. Advances in Mathematics. 2017;319:251-291. doi:10.1016/j.aim.2017.08.028
View | DOI | Download (ext.)
 
[6]
2017 | Journal Article | IST-REx-ID: 1207   OA
Bao Z, Erdös L, Schnelli K. Local law of addition of random matrices on optimal scale. Communications in Mathematical Physics. 2017;349(3):947-990. doi:10.1007/s00220-016-2805-6
View | Files available | DOI
 
[5]
2016 | Journal Article | IST-REx-ID: 1434   OA
Bao Z, Erdös L, Schnelli K. Local stability of the free additive convolution. Journal of Functional Analysis. 2016;271(3):672-719. doi:10.1016/j.jfa.2016.04.006
View | DOI | Download (ext.)
 
[4]
2015 | Journal Article | IST-REx-ID: 1504   OA
Bao Z, Lin L, Pan G, Zhou W. Spectral statistics of large dimensional spearman s rank correlation matrix and its application. Annals of Statistics. 2015;43(6):2588-2623. doi:10.1214/15-AOS1353
View | DOI | Download (ext.)
 
[3]
2015 | Journal Article | IST-REx-ID: 1585
Bao Z, Pan G, Zhou W. Asymptotic mutual information statistics of MIMO channels and CLT of sample covariance matrices. IEEE Transactions on Information Theory. 2015;61(6):3413-3426. doi:10.1109/TIT.2015.2421894
View | DOI
 
[2]
2015 | Journal Article | IST-REx-ID: 1505   OA
Bao Z, Pan G, Zhou W. Universality for the largest eigenvalue of sample covariance matrices with general population. Annals of Statistics. 2015;43(1):382-421. doi:10.1214/14-AOS1281
View | DOI | Download (ext.)
 
[1]
2015 | Journal Article | IST-REx-ID: 1506   OA
Bao Z, Pan G, Zhou W. The logarithmic law of random determinant. Bernoulli. 2015;21(3):1600-1628. doi:10.3150/14-BEJ615
View | DOI | Download (ext.)
 

Search

Filter Publications

Display / Sort

Export / Embed

9 Publications

Mark all

[9]
2019 | Journal Article | IST-REx-ID: 6511   OA
Bao Z, Erdös L, Schnelli K. Local single ring theorem on optimal scale. Annals of Probability. 2019;47(3):1270-1334. doi:10.1214/18-AOP1284
View | DOI | Download (ext.) | arXiv
 
[8]
2017 | Journal Article | IST-REx-ID: 1528   OA
Bao Z, Erdös L. Delocalization for a class of random block band matrices. Probability Theory and Related Fields. 2017;167(3-4):673-776. doi:10.1007/s00440-015-0692-y
View | Files available | DOI
 
[7]
2017 | Journal Article | IST-REx-ID: 733   OA
Bao Z, Erdös L, Schnelli K. Convergence rate for spectral distribution of addition of random matrices. Advances in Mathematics. 2017;319:251-291. doi:10.1016/j.aim.2017.08.028
View | DOI | Download (ext.)
 
[6]
2017 | Journal Article | IST-REx-ID: 1207   OA
Bao Z, Erdös L, Schnelli K. Local law of addition of random matrices on optimal scale. Communications in Mathematical Physics. 2017;349(3):947-990. doi:10.1007/s00220-016-2805-6
View | Files available | DOI
 
[5]
2016 | Journal Article | IST-REx-ID: 1434   OA
Bao Z, Erdös L, Schnelli K. Local stability of the free additive convolution. Journal of Functional Analysis. 2016;271(3):672-719. doi:10.1016/j.jfa.2016.04.006
View | DOI | Download (ext.)
 
[4]
2015 | Journal Article | IST-REx-ID: 1504   OA
Bao Z, Lin L, Pan G, Zhou W. Spectral statistics of large dimensional spearman s rank correlation matrix and its application. Annals of Statistics. 2015;43(6):2588-2623. doi:10.1214/15-AOS1353
View | DOI | Download (ext.)
 
[3]
2015 | Journal Article | IST-REx-ID: 1585
Bao Z, Pan G, Zhou W. Asymptotic mutual information statistics of MIMO channels and CLT of sample covariance matrices. IEEE Transactions on Information Theory. 2015;61(6):3413-3426. doi:10.1109/TIT.2015.2421894
View | DOI
 
[2]
2015 | Journal Article | IST-REx-ID: 1505   OA
Bao Z, Pan G, Zhou W. Universality for the largest eigenvalue of sample covariance matrices with general population. Annals of Statistics. 2015;43(1):382-421. doi:10.1214/14-AOS1281
View | DOI | Download (ext.)
 
[1]
2015 | Journal Article | IST-REx-ID: 1506   OA
Bao Z, Pan G, Zhou W. The logarithmic law of random determinant. Bernoulli. 2015;21(3):1600-1628. doi:10.3150/14-BEJ615
View | DOI | Download (ext.)
 

Search

Filter Publications

Display / Sort

Export / Embed